FDA Approved Drugs and User Comments: INVEGA

User Comments:


For Schizophrenia “I’m not like these other people only side effect I’ve noticed is I seem to a flat emotional response. I consider it a improvement over the way I was thinking before. It’s not a terrible medication for me. Just goes to show you everyone is different”

JbSparky February 10, 2018


For Schizoaffective Disorder “Hey well as soon as I took this drug I was happy enough. The rushing thoughts began to subdue. I will say one thing – if you going to take this be careful there some sucky side affects like weight gain. I didn’t get the weight gain but I did get low libido and it got a little better once I stopped taking it completely and went back on. I still have some high blood pressure, high white blood cell count and high cholesterol so watch that. So that’s all my side affects. One more thing don’t let these punks mess you around – once you’re on it they might try making your life a drug induced nightmare. It’s your body, you’re choice if it works you will know. If you’re really bad stick to a low dose and test if its the right drug for you. Then you’re not going to get one: addicted and two: not aware of if its the right drug for you. I’m on 3mg tablet now and I hope to go cold turkey soon after 6 months wish me luck.”

danger mouse (taken for 1 to 2 years) January 28, 2018


For Schizophrenia “This medicine is horrible. As soon as started to take the injection It caused a severe depression. I’ve never been depressed.”

Anonymous January 21, 2018


For Schizoaffective Disorder “Absolutely terrible drug. Can’t get an erection and no sperm on this med. cloudy head, can’t concentrate, can’t stop pacing. Didn’t even stop my condition. What a rubbish drug”

Harry744774 January 7, 2018


For Schizoaffective Disorder “I have been on this medication for two years. I’m on 117 milligrams and my mood gets worse every time I take the injection”

Cowboy Chris Moore (taken for 2 to 5 years) November 28, 2017


For Schizophrenia “I have been on this medication on and off for about 5 months now and it’s been rough I can’t think of anything positive to say about it I can’t sleep I have to take medicine just to sleep I have been feeling depressed and unmotivated and I have gained so much weight I use to weigh 165lb after getting back on this medication I am now 187lb after about a couple of weeks. I’d honestly rather that I have delusions and hear voices than to have life stripped away from me like this. I am not hearing voices but my doctor still wants to keep me on it no emotions or feelings on this med currently on 156mg injection”

Smorn (taken for 1 to 6 months) November 25, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.